MathSciNet Relay Station
MathSciNet bibliographic data
MR199851 (33 #7991) 54.78
Sikkema, Carl D. A duality between certain spheres and arcs in $S\sp{3}$. Trans. Amer. Math. Soc. 122 1966 399–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement